# SDR 2003UALA00347

- Difficulty date: February 10, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N205UA
- Make and model: Boeing 777222
- Aircraft serial: 28714
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W413015
- Part serial: 0207
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE DELAMINATED - NR 5 SLAT O/B FOAM SEAL MISSING.  MAJOR REPAIR ACCOMPLISHED. T/E WEDGE REPAIRED.  INSTALLED MISSING SECTION OF BULB SEAL FOAM INSERT.
